MAUDE Adverse Event Report: LIFEWAVE, INC. LIFEWAVE X39 PATCHES; ADHESIVE BACKED THERMAL SKIN PATCHES

LIFEWAVE, INC. LIFEWAVE X39 PATCHES; ADHESIVE BACKED THERMAL SKIN PATCHES
Health Effect - Clinical Codes Headache (1880); Pain (1994)
Date of Event 04/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
I am a family medicine doctor in (b)(6) but in this situation also the consumer.I tried the lifewave x39 patches that i was gifted from a friend trying to help with my chronic ankle pain.I couldn't find much info at all on it (other than testimonials and very vague product description- its not supposed to contain any active medications in it) so figured it was pretty benign and gave it a try.On my second patch i developed a sudden severe migraine that only got worse with my triptan medication.Ended up in er and had to take multiple medications for pain control.Thankfully negative ct/cta.I'm wondering if there is actually something (a drug) in medication that particularly interfered with my triptan.I couldn't find any safety studies on it or contraindications.Unfortunately er doctor did not do drug screen.
 
Event or Problem Description
 
Event or Problem Description
Additional information received on 05/10/2023 for mw5117234.Updating procode and device manufacturer.

Brand Name
LIFEWAVE X39 PATCHES
Common Device Name
ADHESIVE BACKED THERMAL SKIN PATCHES
Manufacturer (Section D)
LIFEWAVE, INC.
9775 businesspark ave
san diego CA 92131
MDR Report Key16868825
Report NumberMW5117234
Device Sequence Number3613890
Product Code OMW
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date05/10/2023
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CALCIUM ; CALCIUM ; MAXALT AS NEEDED; MAXALT AS NEEDED; PROGESTIN BIRTH CONTROL ; PROGESTIN BIRTH CONTROL ; PROTONIX; PROTONIX; TRIPTAN ; TRIPTAN ; VITAMIN D; VITAMIN D
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale
Patient Weight74 KG
Patient EthnicityHispanic
Patient RaceWhite